# SDR 2002UALA00890

- Difficulty date: May 16, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 12,452 hours, 4,219 cycles
- Engine: Pwa PW4052
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Part serial: 2768
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R EICAS CMPTR EICAS MSG DISPLAYED.  REPLACED EICAS COMPUTER AND LOADED CORRECT OPS AND OPC SOFTWARE.  OPS OK.  THERE WAS NO FAULT FOUND IN THE REMOVED EICAS COMPUTER.
